# SDR HALA2010071900313

- Difficulty date: July 19, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 29,914 hours, 5,632 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 87101057
- Condition: Failed
- Location: Left
- Part time: 33,704 hours, 13,187 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT FMC FAIL.  REPLACED LT FMC COMPUTER PER AMM34-61-01, OPS CHECK OK.
